# SDR 08FDEA03519

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT - CENTER WING TANK UPPER SKIN CORRODED AT STA 1232 LBL 17 UPPER CARGO COMPARTMENT.  CENTER WING TANK UPPER SKIN AT STA 1232 LBL 17 CORRODED AREA REPAIRED AS PER FEDEX EA 1-5710-124344 TITLE: WINGS - BASIC WING STRUCTURE - CORROSION AT CENTER WING TANK UPPER SKIN, STATION 1232 - REPAIR.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
